Medical Specialty >> Oncology

Doctors Lounge - Oncology Answers

Back to Oncology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/21/2017.

Forum Name: Colon and Rectal Cancers

Question: I can't pass motion (stools) out since yesterday


 mohdfairul - Sun Apr 29, 2007 5:09 am

Age: 17
Sex: Male

It is hard 4 me to pass out motion since yesterday, need to go to the toilet every 2 hours. I really feel like passing it out & it pass little only(liquid form) and feel that is so hard and can't pass out. At about 2am, I try my best to pass it out & small size stone(Sh*t) came out. When I try to wash it away(on the floor) because I forced it like hell, it took several seconds to be wash up because the thing is really like a stone...

I have not been passing out about 1 week because I'm on diet so don't really go to the toilet. But when I started to eat alot yesterday, this things happen. It is really pain whenever at my back and hard for me to sit down or lying down.

I have been to the doctor this morning and the doctor only checked and pressed my stomach and gave me medicine "Liquid Parrafin". I don't know whether it is going to cure or not. I can't stand the pain and hope anyone can help me with it whether is going to cure quickly or few days...

Hmm....Thanks!
 Dr. Chan Lowe - Mon May 28, 2007 10:36 pm

User avatar Constipation can be quite severe at times. There are several over-the-counter treatments you can do as well. Drinking 6-8 ounces of prune juice a day can help. Also, milk of magnesium can be used. There are several over the counter stool softeners that can help as well.

It can take a day or two for the medicines to begin helping. If you're not getting relief you should follow up with your doctor.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us